MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ STEERABLE ELECTROPHYSIOLOGY CATHETER; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE¿ STEERABLE ELECTROPHYSIOLOGY CATHETER; CATHETER, STEERABLE
Model Number 402022
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the paroxysmal supraventricular tachycardia procedure, noise issues resulting in multiple exchanges which caused procedural delays.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.The catheter was inserted into the heart and connected to the connecting cable but noise was noted on the electric potentials 1-2 and electric potential could not read.The connecting cable was exchanged with no resolution.The catheter was exchanged to a second one of same lot number with no resolution.The catheter was replaced to a third one and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
LIVEWIRE¿ STEERABLE ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17075666
Report Number2182269-2023-00025
Device Sequence Number6756788
Product Code DRA
UDI-Device Identifier05414734202763
UDI-Public05414734202763
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number402022
Device Catalogue Number402022
Device Lot Number7551959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown